Math

Langlands's Notes on Artin L-functions

Author: 
Robert P. Langlands
Last Name: 
Langlands
Journal
Journal: 

Unpublished

Year: 
1970
Type: 
article

Editorial comments (2024-01-02): Dwork's thesis referred to below is available here: http://alpha.math.uga.edu/~lorenz/articles.html

Author's comments: Although a part of these notes have circulated as a rather bulky preprint, they remained, for reasons to be described, incomplete, and even the parts completed were never all typed.

School of Mathematics: 

Representations of abelian algebraic groups

Author: 
Robert P. Langlands
Last Name: 
Langlands
Journal
Journal: 

Pacific Journal of Mathematics

Volume: 
181
Year: 
1997
Pages: 
231-250
Type: 
article
Keywords: 
Functoriality
MathReview: 
1610871

Editorial comments: This first appeared in mimeographed notes dated 1968 available from the Mathematics Department of Yale University. It was reprinted in the issue of the Pacific Journal of Mathematics dedicated to the memory of Olga Taussky-Todd (volume 181 (1997), pp. 231--250).

School of Mathematics: 

Les débuts d'une formule des traces stable

Author: 
Robert P. Langlands
Last Name: 
Langlands
Journal
Journal: 

Publications mathématiques de l'Université Paris VII

Year: 
1979
Type: 
article
Keywords: 
Endoscopy
MathReview: 
697567

Auhor's comments: Although I have the feeling of having left unfinished almost every mathematical project undertaken, the study of endoscopy and the stabilized trace formula was, in this respect, one of the most unsatisfactory of all. It went on for a very long time without reaching any very cogent conclusions. This now seems with hindsight to have been inevitable. The efforts of a number of excellent mathematicians make it clear that the problems to be solved, many of which remain outstanding, were much more difficult than I appreciated.

School of Mathematics: 

Beyond endoscopy

Author: 
Robert P. Langlands
Last Name: 
Langlands
Journal
Journal: 

Contributions to Automorphic Forms, Geometry, and Number Theory: A Volume in Honor of Joseph Shalika

Year: 
2004
Publisher: 
Johns Hopkins University Press
Type: 
article
Keywords: 
Beyond Endoscopy
MathReview: 
2058622

Author's comments: This paper has appeared in the Shalika volume, published by the Johns Hopkins University Press. The published paper is not exactly the same as that here because the text was modified by the Press, apparently for reasons of economy. Among other things footnotes were removed and this required somewhat brutal measures. The version in this collection is the preferred version.

School of Mathematics: 

Pages